Aa
A
A
Close
Avatar universal
USING FLUOCINONIDE OINTMENT AND MINOXIDIL AFTER CORTISONE INJECTIONS?
Hi, I was recently diagnosed with Alopecia 2 months ago. My dermatologist gave me cortisone injections on my bald spot which was at the time the size of a baseball.

Hair HAS grown back remarkably but only AROUND the bald spot. No hair growth occurred in the center of the spot at all. Also, the new hair growth has fallen off consistently due to the fact that it ITCHES occasionally (normal symptoms of Alopecia) and I feel compelled to scratch the area, and as I do so, i end up inadvertently scratching off the new hair growth and end up pulling them out.

My question is; after getting the cortisone injections directly on my scalp, can I use Monoxidil 5% hair regrowth liquid or Fluocinonide ointment 0.05% (corticosteroid) on my bald spot? Should I use one or the other? If so, how often? I also tried using Aquaphor I don't know if that helps at all. Please don't ask me to ask my Dermatologist, I can barely get a hold of him. I would instead like to have a 2nd or 3rd opinion regarding this.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
You can apply the minoxidil ointment or finasteride after consulting your doctor. Try and avoid using blow dryers and scratching the area. Biotin is present in foods like eggs and liver and is considered good for hair growth. So in addition to these foods, biotin supplements can be taken. There are many medications to improve hair loss like finasteride, dutasteride and topically applied minoxidil but these are available only under prescription.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care.




Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Hair Loss (Alopecia) Community Resources